# SDR AALA202112074408

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737*
- Aircraft serial: 33343
- Aircraft time: 14,064 hours, 5,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SOFT FLOORBOARD IN AISLE AT SEAT ROW 19. REPLACED FLOORBOARD WITH NEW IAW AMM 25-22-00, OPS CHECK GOOD.
